MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF VR 9250
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, several episodes of ventricular noise oversensing were observed without leading to sustained vf or therapy delivery.Stress tests were performed and the noise was reproduced.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key10792754
Report Number1000165971-2020-00693
Device Sequence Number1126103
Product Code MRM
UDI-Device Identifier08031527013916
UDI-Public(01)08031527013916(11)150130(17)160228
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Model NumberPARADYM RF VR 9250
Device Catalogue NumberPARADYM RF VR 9250
Device Lot NumberS0064
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;